A common fixed point theorem for two sequences of self-mappingsReportar como inadecuado




A common fixed point theorem for two sequences of self-mappings - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 14 1991, Issue 3, Pages 417-420

Department of Mathematics, Kerume University, Miimachi, Fukuoka, Kurume, Japan

Received 7 September 1988; Revised 19 April 1989

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper a common fixed point theorem for two sequences of self-mappings froma complete metric space M to M is proved. Our theorem is a generalization of Hadzic's fixed pointtheorem1.





Autor: Takeshi Taniguchi

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados